# SDR UPS00434122

- Difficulty date: August 1, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AIR COND CRACK IN RAM AIR DUCT STIFFENER AT BS 960.  NEW STIFFENER FABRICATED IAW BAC5300 AND FITTED IAW SRM 51-30-02.
